Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A note on approximating polynomials for trigonometric functions

Author: A. D. Booth
Journal: Math. Comp. 9 (1955), 21-23
MSC: Primary 65.0X
MathSciNet review: 0069579
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Andrew D. Booth and Kathleen H. V. Booth, Automatic digital calculators, Academic Press Inc., New York; Butterworths Scientific Publications, London, 1953. MR 0057639
  • C. Lanczos, Tables of Chebyshev Polynomials. NBS Applied Math. Ser. 9, Washington, D. C., 1952, p. V.
  • G. N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge University Press, Cambridge, England; The Macmillan Company, New York, 1944. MR 0010746
  • J. Bauer, Crelle’s Journal, v. LVI, 1859, p. 113. J. W. L. Glaisher, London Math. Soc., Proc., v. 8, 1877, p. 140.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

Article copyright: © Copyright 1955 American Mathematical Society